American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Tai-Ping Liu. Resonance for quasilinear hyperbolic equation. Bull. Amer. Math. Soc. 6 (1982) 463-465. MR 648536.
Abstract, references, and article information
View Article: PDF

[2] Cathleen Synge Morawetz. The mathematical approach to the sonic barrier. Bull. Amer. Math. Soc. 6 (1982) 127-145. MR 640941.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1